About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 826504, 12 pages
http://dx.doi.org/10.1155/2012/826504
Research Article

Positive Solutions for Nonlinear First-Order m-Point Boundary Value Problem on Time Scales

Department of Mathematics, Pamukkale University, 20070 Denizli, Turkey

Received 7 August 2012; Accepted 24 October 2012

Academic Editor: Yongfu Su

Copyright © 2012 İsmail Yaslan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Zentralblatt MATH
  2. B. Aulbach and S. Hilger, “Linear dynamical processes with inhomogeneous time scale,” in Nonlinear Dynamics and Quantum Dynamical Systems, Academie, Berlin, Germany, 1990.
  3. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar
  4. M. Bohner and A. Peterson, Eds., Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar
  5. V. Lakshmikantham, S. Sivasundaram, and B. Kaymakcalan, Dynamic Systems on Measure Chains, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1996.
  6. A. Cabada, “Extremal solutions and Green's functions of higher order periodic boundary value problems in time scales,” Journal of Mathematical Analysis and Applications, vol. 290, no. 1, pp. 35–54, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J.-P. Sun, “Twin positive solutions of nonlinear first-order boundary value problems on time scales,” Nonlinear Analysis, vol. 68, no. 6, pp. 1754–1758, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. W. Shu and D. Chunhua, “Three positive solutions of nonlinear first-order boundary value problems on time scales,” International Journal of Pure and Applied Mathematics, vol. 63, no. 2, pp. 129–136, 2010. View at Zentralblatt MATH
  9. J.-P. Sun and W.-T. Li, “Existence of solutions to nonlinear first-order PBVPs on time scales,” Nonlinear Analysis, vol. 67, no. 3, pp. 883–888, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y. Tian and W. Ge, “Existence and uniqueness results for nonlinear first-order three-point boundary value problems on time scales,” Nonlinear Analysis, vol. 69, no. 9, pp. 2833–2842, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, San Diego, Calif, USA, 1988.
  12. R. I. Avery and J. Henderson, “Two positive fixed points of nonlinear operators on ordered Banach spaces,” Communications on Applied Nonlinear Analysis, vol. 8, no. 1, pp. 27–36, 2001. View at Zentralblatt MATH
  13. R. W. Leggett and L. R. Williams, “Multiple positive fixed points of nonlinear operators on ordered Banach spaces,” Indiana University Mathematics Journal, vol. 28, no. 4, pp. 673–688, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH